# SDR FDEA201809252708

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 97,138 hours, 34,135 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB0812
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING UPPER SURFACE CORROSION AROUND ONE FASTENER APPROX XORS 247 STRG 10. REMOVED CORROSION AROUND ONE FASTENER ON RH WING UPPER SURFACE AT APPROX   247 STRG 10 PER EA 8-5710-T0342473 P1.
